Arkansas, 2023Flood in Arkansas, November 3 to 9, 2023
November 3 to 9, 2023 · NWS LZK · 1 event in 1 county or zone
Heavy rain at the end of October brought flooding to the Cache River at Patterson in early November.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain at the end of October brought flooding to the Cache River at Patterson in early November.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Nov 3, 5:14 PM CST, 4 hours 46 minutes earlier.
Area forecast discussion, Nov 3, 5:14 PM CST, 4 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
614 PM CDT Fri Nov 3 2023
...New AVIATION...
.SHORT TERM...
(This evening through Sunday)
Issued at 238 PM CDT Fri Nov 3 2023
Mild and pleasant weather will blanket Arkansas this weekend. High
pressure to the east is bringing warmer air across the state on
southerly winds.
Overnight lows will not be quite as cold, with lows mainly in the
40's, although some areas could drop down into the mid to upper 30s
tonight.
Afternoon highs on Saturday and Sunday will top out in the 70's in
most areas, although temperatures will be a bit cooler across the
far north.
A shortwave will zip across the area tomorrow night, with mainly an
increase in mid to high level clouds across the north.
&&
.LONG TERM...
(Sunday Night through next Friday)
Issued at 238 PM CDT Fri Nov 3 2023
The long term period will begin with zonal flow across much of the
country. An upper trough will move through the Great Lakes Monday.
Another upper trough moves into the Pacific Northwest Tuesday and
moves through the northern part of the country Wednesday and
Thursday. An upper ridge builds over the Rockies Friday.
Surface high pressure will be over the area through Tuesday with a
cold front in the Plains. The cold front will move through Arkansas
Wednesday night and Thursday. This will be a slow moving front and
bring a chance of showers mainly Wednesday night through Thursday
night. Several short waves will also move through the zonal flow
during this time. Friday will be dry. No severe weather is expected.
Above normal temperatures are expected through the period.
&&
.AVIATION...
(00Z TAFS)
Issued at 612 PM CDT Fri Nov 3 2023
Generally VFR conditions along with S-SW winds less than 10 kts
expected through the period. Some localized FG and low clouds
could develop before daybreak, highest confidence for this
occurrence is at KHOT/KADF.
&&
.PRELIMINARY POINT TEMPS/POPS...
Batesville AR 43 72 48 73 / 0 0 10 0
Camden AR 39 72 46 77 / 0 0 0 0
Harrison AR 45 69 49 71 / 0 0 0 0
Hot Springs AR 43 74 49 75 / 0 0 0 0
Little Rock AR 44 74 51 77 / 0 0 0 0
Monticello AR 43 74 49 77 / 0 0 0 0
Mount Ida AR 41 74 47 75 / 0 0 0 0
Mountain Home AR 43 68 48 70 / 0 0 0 0
Newport AR 42 72 48 73 / 0 0 0 0
Pine Bluff AR 42 75 49 76 / 0 0 0 0
Russellville AR 42 74 49 76 / 0 0 0 0
Searcy AR 39 73 47 75 / 0 0 0 0
Stuttgart AR 42 73 49 75 / 0 0 0 0
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...53
LONG TERM....51
AVIATION...67
Hazardous weather outlook, Nov 3, 2:02 AM CST, 19 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
302 AM CDT Fri Nov 3 2023
ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-041000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
302 AM CDT Fri Nov 3 2023
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...Today and Tonight
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
No hazardous weather is expected at this time.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
Flood, Woodruff
- When
- November 3, 10:00 PM CST to November 9, 10:00 AM CST
- Where
- Woodruff County, 0.79 mi WSW of Riverside to 0.36 mi NNE of Cavell
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.275, -91.243
Heavy rain at the end of October brought flooding to the Cache River at Patterson November 3-11.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1150829.